# SDR AALA202411075525

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 67,183 hours, 28,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTADNENT JUMPSEAT EMERGENCY FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
